# SDR AALA201906219032

- Difficulty date: June 17, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 59,469 hours, 9,834 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND WHEEL WELL BS 955 BULKHEAD ON OUTBOARD SIDE OF REAR SPAR TERMINAL FITTING, INBOARD LEG IN AREA FROM 2 INCHES TO 6 INCHES FROM BOTTOM OF FITTING.  REPAIRED BULKHEAD PER EA 295947.
